# SDR AALA202407265604

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 28,067 hours, 11,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY L1  DOOR GIRT BAR BRACKET TOO TIGHT AND DIFFICULT TO UTILIZE. LUBE FORWARD L1 DOOR GIRT BAR AS REQUIRED. OPERTIONAL CHECK GOOD. PER AMM 25-66-02.
